MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER 40/G; HIP SHELL LINER

MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER 40/G; HIP SHELL LINER
Model Number 01.32.4052HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 may 2021: lot 1900227: (b)(4) items manufactured and released on 17-apr-2019.Expiration date: 2024-04-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the liner 2 months after primary.The surgery was completed successfully.

Brand Name
MPACT FLAT PE HC LINER 40/G
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11999150
Report Number3005180920-2021-00488
Device Sequence Number3411156
Product Code LZO
UDI-Device Identifier07630030812286
UDI-Public07630030812286
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/06/2024
Device Model Number01.32.4052HCT
Device Catalogue Number01.32.4052HCT
Device Lot Number1900227
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2021
Initial Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;